MathSciNet Relay Station
MathSciNet bibliographic data
MR626853 (58 #30125) 46E30 (47B37)
O'Neil, Richard Integral transforms and tensor products on Orlicz spaces and $L(p,\,q)$ spaces. J. Analyse Math. 21 (1968), 1–276.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement